Affordable Access

Publisher Website

Universal admissibility in second order asymptotics

Authors
Journal
Journal of Statistical Planning and Inference
0378-3758
Publisher
Elsevier
Publication Date
Volume
139
Issue
9
Identifiers
DOI: 10.1016/j.jspi.2009.01.015
Keywords
  • Universal Second Order Admissibility
  • Loss Coefficient
Disciplines
  • Mathematics

Abstract

Abstract Some sufficient conditions for an estimator to be universally second order admissible are derived. Those sufficient conditions consist of the elementary integrals with respect to the Fisher information and the limits of some functions characterized by the dealt statistical model, and thus can be checked with comparative ease. In location model and scale model, the sufficient condition for the linear estimator with respect to the maximum likelihood estimator (MLE) to be universally second order admissible is given. Furthermore, a guide for classifying any estimator into either the universal admissibility or the non-universal admissibility is proposed.

There are no comments yet on this publication. Be the first to share your thoughts.